# SDR 2007UALA00013

- Difficulty date: December 31, 2006
- Submitted: January 6, 2007
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 33,985 hours, 4,256 cycles
- Engine: Pwa PW4056
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Controller
- Condition: Failed
- Location: Precooler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE -BLD 3 OVHT-PRV- EICAS MSG DISPLAYED AFTER ENG START.  CYCLED C/B AND BLEED SW, NO HELP.  REPLACED PRECOOLER PRESSURE REGULATOR CONTROLLER.  OP CHECKED OK FOR SERVICE.
